# SDR HALA2010102600496

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,204 hours, 5,846 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 1283
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 31,204 hours, 5,846 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - BOTH PNEUMATIC PRESS DROPS EXCESSIVE WHEN LT & RT PACK SWITCHES ARE TURNED OFF USING BOTH APU OR ENG BLEED AIR (BLEED AIR DOES NOT RETURN TO NORMAL)  REPLACED LT FLOW CONTROL VALVE IAW AMM21-51-01 TILL STEP 4A.  OPS CK IAW AMM21-51-01 OK.
